MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gan to kagaku ryoho. Cancer & chemotherapy · 2018

[A Case of Drug-Induced Organizing Pneumonia Caused by Dasatinib].

Sato Miyuki, Watanabe Satoshi, Aoki Nobumasa, Asakawa Katsuaki, Moriyama Hiroshi, Oshima Yasuyoshi, Koya Toshiyuki, Okazuka Kiyoshi, Kikuchi Toshiaki

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 52-year-old man with chronic myelogenous leukemia (CML) received dasatinib after the failure of imatinib and nilotinib therapy. Two years after the initiation of dasatinib, he developed shortness of breath that gradually worsened. Chest X-ray and computed tomography scan showed pulmonary infiltrative shadows and bilateral pleural effusion. We performed a transbronchial lung biopsy and diagnosed organizing pneumonia caused by dasatinib treatment. Corticosteroid therapy was initiated after the discontinuation of dasatinib and all his symptoms were significantly improved. Because of the exacerbation of CML, the patient was treated with imatinib and then nilotinib; however, these drugs failed to decrease the leukemic cells. Re - administration of dasatinib in combination with corticosteroid therapy successfully controlled CML without recurrence of organizing pneumonia.

Для цитирования: Sato Miyuki, Watanabe Satoshi, Aoki Nobumasa, Asakawa Katsuaki, Moriyama Hiroshi, Oshima Yasuyoshi, Koya Toshiyuki, Okazuka Kiyoshi, Kikuchi Toshiaki. [A Case of Drug-Induced Organizing Pneumonia Caused by Dasatinib].. Gan to kagaku ryoho. Cancer & chemotherapy. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.